Cite
STANDARD ATOMIC DECOMPOSITIONS IN HILBERT C*-MODULES.
MLA
Alizadeh, Leila, et al. “Standard Atomic Decompositions in Hilbert C*-Modules.” Journal of Mathematical Analysis, vol. 9, no. 2, Apr. 2018, pp. 140–49. EBSCOhost, widgets.ebscohost.com/prod/customlink/proxify/proxify.php?count=1&encode=0&proxy=&find_1=&replace_1=&target=https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&scope=site&db=asx&AN=135249162&authtype=sso&custid=ns315887.
APA
Alizadeh, L., Hassani, M., & Amyari, M. (2018). Standard Atomic Decompositions in Hilbert C*-Modules. Journal of Mathematical Analysis, 9(2), 140–149.
Chicago
Alizadeh, Leila, Mahmoud Hassani, and Maryam Amyari. 2018. “Standard Atomic Decompositions in Hilbert C*-Modules.” Journal of Mathematical Analysis 9 (2): 140–49. http://widgets.ebscohost.com/prod/customlink/proxify/proxify.php?count=1&encode=0&proxy=&find_1=&replace_1=&target=https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&scope=site&db=asx&AN=135249162&authtype=sso&custid=ns315887.